# SDR 97UAL900676

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Bottle
- Condition: Empy
- Location: 4l Door
- Component: Iirt, 80330034
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 4L ASSIST BOTTLE EMPTY AT DEPARTURE.  *S/D*  REPLACED BOTTLE.
